# SDR 2008UALA03902

- Difficulty date: July 17, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 34,683 hours, 13,176 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM 235 CORRODED REF EQ3700.  *S/D*  ACCOMPLISHED MAJOR REPAIR AT DEN.  REMOVED BEAM, ON WORKBENCH.  INSTALLED SPLICE ON BEAM AND PAINTED.  INSTALLED BEAM.
